Open Access
December 1996 The jackknife estimate of variance of a Kaplan-Meier integral
Winfried Stute
Ann. Statist. 24(6): 2679-2704 (December 1996). DOI: 10.1214/aos/1032181175


Let $\hat{F}_n$ be the Kaplan-Meier estimator of a distribution function F computed from randomly censored data. It is known that, under certain integrability assumptions on a function $\varphi$, the Kaplan-Meier integral $\int \varphi d \hat{F}_n$, when properly standardized, is asymptotically normal. In this paper it is shown that, with probability 1, the jackknife estimate of variance consistently estimates the (limit) variance.


Download Citation

Winfried Stute. "The jackknife estimate of variance of a Kaplan-Meier integral." Ann. Statist. 24 (6) 2679 - 2704, December 1996.


Published: December 1996
First available in Project Euclid: 16 September 2002

zbMATH: 0878.62027
MathSciNet: MR1425974
Digital Object Identifier: 10.1214/aos/1032181175

Primary: 62G05 , 62G09
Secondary: 60G42 , 62G30

Keywords: Censored data , jackknife , Kaplan-Meier integral , variance

Rights: Copyright © 1996 Institute of Mathematical Statistics

Vol.24 • No. 6 • December 1996
Back to Top